# SDR ASAA2015092313175

- Difficulty date: September 23, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 779 hours, 232 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 412A160041
- Condition: Dirty
- Location: Temp Sensor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CABIN & AFT CABIN TEMPERATURE SELECTORS EXTREMELY SENSITIVE SLIGHT MOVEMENT, LIKE 1 DEGREE, RESULTS IN 10-15 DEGREE TEMP INLET CHANGE.  ALL OTHER AIRPLANES THAT WOULD REQUIRE .1250-.2500 KNOB MOVEMENT.  ACFT GROUNDED.  INSPECTED FWD, AFT CABIN TEMP SENSORS. CLEANED FILTERS + SENSORS.  ACCOMPLISHED TEMP/PACK CONTROLLERS NR 1 & NR 2 BITE.  NO FAULTS.  OPS TEST NORMAL.  NO HISTORY 90 DAYS.
